# SDR CALA2025111011071

- Difficulty date: October 13, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TRUSS WEB WAS FOUND WITH SPOTS OF CORROSION AFTER CLEANING AT APPROX BS 548, 551, 555,557.5, AND 560.6.   REPAIRED KEEL BEAM TRUSS WEB PER SRM 53-40-12-2R-1.
